Number of the records: 1
Minimal extensions of flows with amenable acting groups
Title Minimal extensions of flows with amenable acting groups Author info Matúš Dirbák Author Dirbák Matúš 1983- UMBFP10 - Katedra matematiky Source document Israel Journal of Mathematics. Vol. 207, no. 2 (2015), pp. 581-615. - Jerusalem : The Hebrew University Magnes Press, 2015 Database xpca - PUBLIKAČNÁ ČINNOSŤ Catal.org. BB301 - Univerzitná knižnica Univerzity Mateja Bela v Banskej Bystrici References PERIODIKÁ-Súborný záznam periodika unrecognised
Number of the records: 1